Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diabetic. Diagnosed with H.Pylori Infection. Should I take pantocid along with HP KIT? Ulcer?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
I am Diabetic, and was diagnosed with H.Pylori Infection, This does mean that I have ulcer.
I am given a treatment with HP Kit and Pantocid 40 Mg and started taking them from today.
Should I take pantocid along with HP KIT or after completion of HP Kit for 14 days.
Posted Sat, 13 Apr 2013 in Diabetes
Answered by Dr. Muhammad Ishfaq Habib 56 minutes later
Welcome to XXXXXXX

I have gone through your report which shows that your are having H.pylori infection. The H.pylori may or may not have caused ulcer. The ulcers are suspected on the presence of H.pylori but are confirmed only by endoscopy.

The treatment of the H.pylori eradication is a 4 drug regime which contains a triple regime of antibiotic which is your HP-Kit and the fourth one is a proton pump inhibitor which controls the acid secretion and thus provides environment for an ulcer or gastritis to heal. The proton pump inhibitor you are having is pentaprazole by name of pantocid. the drug is to be taken along with the other drugs.

If you still have some query, feel free to ask

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor